Jump to content





4 days short of 5 Months! - Claravis

Posted by MargaretLeo, 03 August 2011 · 1,013 views

accutane/claravis
A bit disappointed in myself.

I used to read the accutane blogs on this site non-stop, maybe 5-6 times a day when I first started Claravis, and then around month three or so, my face cleared and I slowly started to not check-in as much. I'm dissappointed in myself as I feel that was a selfish move. B/c I know I used the site to read everyone elses daily entries, I lived on them. I wondered how this person will feel tomorrow, waited to hear how their derm appt went, hoped that zit of thier's was gone... It really did consume my life in the first few months of being on this drug b/c of the uncertainty of what your experience will be like. And I didn't "pay it forward." I quit the blog. I don't mean to make this so blue and serious, but I do wish I had kept up with my daily entries in case anyone was curious.

So.. I'm back with my frist blog since day 88. I'm now close to day 150, and all clear! Not a zit on my face. In months three and four, I had a zit a month around my period. Lasted a few days, and then gone. And that's it. This month, nuthin'. Derm appt on Friday to see if a 6 month is necessary. I'm torn - in ways I do want the 6 month, to just send it on its way, but I also want to be done with the side effects. For me, those include: dry lips, very bearable though. Apply aquaphor about 5 times a day. Sore muscles and joints. In week 13 of marathon training, and combined with the DC heat, I'm finding it very hard to do long runs. And then the small little nicks and scratches on my arms, forearms and hands, and chest. My sports bra has made a good half moon of scratches/scabs on my skin from the edge of the sportsbra rubbing. And my arms just get these little scabs, it's just one layer of skin and it's tiny, but makes my arms feel bumpy in places b/c of the little raised skin for the tiny scab. My eyes hurt sometimes, like migraine behind eyes hurt, and i think my sight is a little worse. Sometimes by eyes are dry too. Clammy skin (thanks to lady who waits for identifying that one!), legs stick together if crossed, constipation, sometimes itchy scap, I think that's it:)

So again, sorry I didn't keep up with posts. Not sure any one was reading them while i was posting. But I do know that I relied heavily on this community when I started on Claravis, and I still appreciate it everyone here.

Hope all is well with everyone!

Katy